# SDR IPXA2023103121037

- Difficulty date: September 21, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,644 hours, 22,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5340710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: T-CHORD NEAR BODY STA. 1040, LH SIDE. HAS NUMEROUS RUSTED NUT PLATES. REVIEWED.
